Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from anal fissure. Liquid still comes out after treatment. No bleeding but pain.

For the last three months I am suffering from anal fissure (as doctors at Delhi and Siliguri say after physical examination ). i have taken antibiotcs and applied a number of creams also.I take sitz bath also twice a day .There is improvement but still some liquid comes out regularly.No bleeding but sometimes pain also occurs in anal region. it becomes difficult to sit and work in office for long time. Give some valuable opinion.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
My advice is to avoid chicken& Red meat from your food.Use plenty of vegetables. Use 2 plantains before going to bed.Use the "Ointment Nitrogesic" twice daily to the anal region by your gloved fingers ,slightly internally.You may fell a flushing sensation after using the ointment .Ignore it.
You will get definite improvement.
Reply me after 2 weeks
Answered: Sun, 25 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor